Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 62, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Mar 3, 2023, 3:45 PM EST for 7 counties in Georgia. It was in force for 45 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 3, 2023, 3:45 PM EST (20:45 UTC)
- Expired
- Mar 3, 2023, 4:30 PM EST
- In force
- 45 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bartow County, GA, Carroll County, GA, Cherokee County, GA, Cobb County, GA, Haralson County, GA, Paulding County, GA, Polk County, GA
The radar
The Atlanta radar (KFFC), 80 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 3, 3:48 PM EST | TSTM WND DMG | 3 Nne Cartersville, GA | REPORT OF TREES AND POWERLINES DOWN NEAR INTERSECTION OF BUENA VISTA CIR SE AND ROVING RD SE. |
| Mar 3, 3:55 PM EST | TSTM WND DMG | 1 Sw Emerson, GA | TREES AND POWERLINES DOWN NEAR INTERSECTION OF OLD ALABAMA RD SE AND PAGA MINE RD SE. |
| Mar 3, 4:05 PM EST | TSTM WND DMG | 2 S Yorkville, GA | A TREE WAS DOWNED IN THE 400 BLOCK OF WILLIAMS COURT. |
| Mar 3, 4:05 PM EST | TSTM WND DMG | 3 Sse Emerson, GA | A TREE WAS DOWNED ACROSS HIGHWAY 41 SOUTHBOUND ONE MILE NORTH OF DABBS BRIDGE ROAD. |
| Mar 3, 4:15 PM EST | TSTM WND DMG | 1 N Dallas, GA | A TREE WAS DOWNED ONTO THE 1300 BLOCK OF CARTERSVILLE HWY. |
| Mar 3, 4:22 PM EST | TSTM WND DMG | 2 Se Dallas, GA | A TREE WAS DOWNED ONTO THE ROAD ON DAVIS MILL RD N AT WINNDALE RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 3, 11:34 AM EST | Tornado Watch | SPC | 5 hr |
| Mar 3, 2:41 PM EST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -22 J/kg
- Mixed-layer LCL
- 521 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 475 m²/s²
- 0-3 km storm-relative helicity
- 638 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
784
WUUS52 KFFC 032045
SVRFFC
GAC015-045-057-067-143-223-233-032130-
/O.NEW.KFFC.SV.W.0062.230303T2045Z-230303T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
345 PM EST Fri Mar 3 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Paulding County in northwestern Georgia...
Cherokee County in north central Georgia...
Haralson County in northwestern Georgia...
Northwestern Cobb County in north central Georgia...
North central Carroll County in northwestern Georgia...
Eastern Polk County in northwestern Georgia...
Eastern Bartow County in northwestern Georgia...
* Until 430 PM EST.
* At 344 PM EST, severe thunderstorms were located along a line
extending from Funkhouser to near Stilesboro to Muscadine, moving
east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Marietta, Canton, Cartersville, Dallas, Buchanan, Kennesaw,
Woodstock, Acworth, Villa Rica, Holly Springs, Bremen, Temple,
Rockmart, Euharlee, Hiram, Tallapoosa, Emerson, Ball Ground, Nelson
and Aragon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EST for north central
and northwestern Georgia. A Tornado Watch also remains in effect
until 800 PM EST for north central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3407 8503 3440 8473 3441 8458 3438 8458
3438 8428 3412 8442 3377 8488 3378 8490
3374 8492 3369 8535 3376 8536
TIME...MOT...LOC 2044Z 259DEG 31KT 3437 8472 3408 8494 3374 8535
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
007
WWUS52 KFFC 032124
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
424 PM EST Fri Mar 3 2023
GAC233-032134-
/O.CAN.KFFC.SV.W.0062.000000T0000Z-230303T2130Z/
Polk GA-
424 PM EST Fri Mar 3 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN POLK COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 PM EST for north central
and northwestern Georgia. A Tornado Watch also remains in effect
until 800 PM EST for north central Georgia.
LAT...LON 3405 8483 3422 8466 3429 8460 3438 8457
3438 8428 3412 8442 3377 8488 3378 8490
3374 8492 3372 8512 3380 8504
TIME...MOT...LOC 2124Z 259DEG 31KT 3443 8433 3414 8455 3380 8496
$$
GAC015-045-057-067-143-223-032130-
/O.CON.KFFC.SV.W.0062.000000T0000Z-230303T2130Z/
Paulding GA-Cherokee GA-Haralson GA-Cobb GA-Carroll GA-Bartow GA-
424 PM EST Fri Mar 3 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EST
FOR PAULDING...CHEROKEE...EAST CENTRAL HARALSON...NORTHWESTERN
COBB...NORTH CENTRAL CARROLL AND SOUTHEASTERN BARTOW COUNTIES...
At 424 PM EST, severe thunderstorms were located along a line
extending from Marblehill to near Lebanon to near New Georgia, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Marietta, Canton, Dallas, Kennesaw, Woodstock, Acworth, Villa Rica,
Holly Springs, Temple, Hiram, Emerson, Ball Ground, Nelson, Waleska,
Buffington, Hickory Flat, Burnt Hickory Ridge, Kellogg Creek, Red Top
Mountain State Park and Lost Mountain Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 500 PM EST for north central
and northwestern Georgia. A Tornado Watch also remains in effect
until 800 PM EST for north central Georgia.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3405 8483 3422 8466 3429 8460 3438 8457
3438 8428 3412 8442 3377 8488 3378 8490
3374 8492 3372 8512 3380 8504
TIME...MOT...LOC 2124Z 259DEG 31KT 3443 8433 3414 8455 3380 8496
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 3, 3:23 PM EST, 22 minutes earlier.
Area forecast discussion, Mar 3, 3:23 PM EST, 22 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 323 PM EST Fri Mar 3 2023 ...New Update to remove counties from TOR Watch 61... .UPDATE... Issued at 321 PM EST Fri Mar 3 2023 Quick update to remove northwest GA counties from TOR Watch 61. 31 && .SHORT TERM... (This afternoon through Saturday) Issued at 229 PM EST Fri Mar 3 2023 500mb analysis shows an upper low across eastern MO. A negatively tilted trough extends to the southeast of the low into the Lower Mississippi River Valley. The upper low will continue to move into the central Great Lakes Region this evening. At the surface, a low pressure is centered across W KY/far S IL. This low will rapidly move east this evening into the east-central Great Lakes Region. The front should clear the CWA around or just after midnight. A line of strong/severe thunderstorms has developed out ahead of the cold front and will move through the CWA later this afternoon into the early evening hours. Visible satellite imagery shows several breaks in the thick cloud cover are developing, especially across the central and southern portions of the CWA. This will allow for a bit more surface destabilization to occur than previously forecast. Mesoanalysis across central AL shows SBCAPE values ranging from 1000-2500 J/kg. This are of enhanced CAPE should advect eastward this afternoon. The steepest lapse rates remain well ahead of the line, but values remain marginal along the line. Shear and helicity values remain very favorable, especially across north and west-central GA. Winds aloft remain stout with 30kt right off the surface, Currently, 850mb winds are around 50kt and progged to strengthen to 60 to 70 kt as the line moves across the CWA. A limiting factor will be the cap in the 18Z sounding...around 6 deg at 600mb. The best chance for tornadoes remains across far north GA this afternoon and early evening, this area is the closest to the strong dynamics aloft. Cannot rule out an isolated tornado further south. The primary severe weather hazard will be damaging wind gusts. Within in bowing or strong segments, there will be potential for gusts up to 70 mph (or higher, especially across far north GA). Have upgraded to a High Wind Warning across the remainder of N GA and portions of NW GA. Gusts ahead of the line and just behind the line are gusting to between 50 and 60kt. NListemaa && .LONG TERM... (Sunday morning through next Thursday) Issued at 229 PM EST Fri Mar 3 2023 The long term picks up on Sunday with dry weather and temperatures comfortably in the low to mid 70s across the CWA with overnight lows in the low 50s. This trend will gradually decrease over the following days and into the weekend as a cold front approaches bringing the next shot of cold air. Dry conditions are expected as well early next week with minimum RH values approaching critical fire weather conditions for a large part of the CWA. Any interested parties should continue to monitor the fire weather forecast for early next week. Some of the long term models are picking up on some mixed precip going into next weekend, but that trend has been unreliable and it's still to far out to have any confidence on. Went with liquid precip only and will continue to watch the 540 line over the next few days to see how far down south it approaches. Vaughn && .AVIATION... (18Z TAFS) Issued at 1141 AM EST Fri Mar 3 2023 TSRA line progged to come through a little later than previously forecast - have moved back the TEMPO by an hour. Sustained winds/gusts will begin to increase and frequent gusts 35 to 40mph are likely through much of the afternoon. Wind gusts within shra could be even higher...possibly between 45-50mph. A wind shift to the SW is likely just ahead of the line. Gusts should die down overnight...with sustained speeds remaining up around 10mph. Cigs should break fairly quickly behind the line. //ATL Confidence...18Z Update... High confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 50 70 44 71 / 80 0 0 0 Atlanta 49 67 45 71 / 50 0 0 0 Blairsville 40 62 37 66 / 30 0 0 0 Cartersville 45 64 39 71 / 30 0 0 0 Columbus 53 73 46 76 / 80 0 0 0 Gainesville 48 67 43 69 / 50 0 0 0 Macon 54 74 46 76 / 80 0 0 0 Rome 45 65 40 72 / 20 0 0 0 Peachtree City 48 69 43 73 / 60 0 0 0 Vidalia 60 77 50 77 / 60 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 11 PM EST this evening for GAZ001>009- 011>016-019>021-030>032-041>043. Wind Advisory until 11 PM EST this evening for GAZ022>025-027- 033>039-044>062-066>076-078>086-089>098-102>113. && SHORT TERM...NListemaa LONG TERM....Vaughn AVIATION...NListemaa
Hazardous weather outlook, Mar 3, 11:50 AM EST, 3 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1150 AM EST Fri Mar 3 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041700- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1150 AM EST Fri Mar 3 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... An enhanced risk (level 3 out of 5) for severe thunderstorms is in effect for far NW Georgia and a slight risk (level 2 out of 5) is in effect for the remainder of north and central Georgia. Strong to severe thunderstorms are expected along a cold front across North and Central Georgia this afternoon. The primary threats are damaging wind gusts and an isolated strong tornado or two. A high wind warning has been issued for far northwest and far north central Georgia from 7 AM to 11 PM today where wind gusts up to 50 mph will be possible. A Wind advisory remains in effect for the remainder of the area with wind gusts as high as 40 mph. Strong winds will likely bring down trees and powerlines even outside of the main line of storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday... No hazardous weather is expected at this time. Spotter activation is requested after 2 PM EST across North Georgia. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Local storm report, Mar 3, 3:36 PM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 4 SSE CALHOUN 34.44N 84.93W
03/03/2023 GORDON GA AMATEUR RADIO
HAM REPORTED A DOWNED TREE 5 MILES NORTH OF
ADAIRSVILLE. WIND GUSTS WERE MEASURED FROM
NON-NWS STATION AT 60 TO 70MPH.
&&
LGBLocal storm report, Mar 3, 3:38 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND DMG 1 NNW TUNNEL HILL 34.86N 85.05W
03/03/2023 WHITFIELD GA EMERGENCY MNGR
A TREE WAS DOWNED INTO THE ROADWAY ON NORRIS
CIRCLE AT OLD LAKE ROAD.
&&
RWLocal storm report, Mar 3, 3:40 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND DMG 3 ENE FAIRMOUNT 34.45N 84.65W
03/03/2023 PICKENS GA PUBLIC
POWER POLE DOWN NEAR THE INTERSECTION OF HWY
53 AND EDWARDS RD.
&&
TVLocal storm report, Mar 3, 3:42 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
342 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM TSTM WND DMG 1 NNW ROME 34.28N 85.19W
03/03/2023 FLOYD GA AMATEUR RADIO
AMATEUR RADIO NETWORK RELAYED REPORT OF A
POWER POLE SNAPPED AND ACROSS REDMOND ROAD.
&&
LGBLocal storm report, Mar 3, 3:43 PM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG 1 N BEAVERDALE 34.93N 84.84W
03/03/2023 WHITFIELD GA EMERGENCY MNGR
A TREE WAS DOWNED INTO THE ROAD IN THE 3000
BLOCK OF MOUNT PLEASANT ROAD.
&&
RWLocal storm report, Mar 3, 3:44 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EST FRI MAR 3 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TSTM WND DMG 4 S VARNELL 34.84N 84.96W
03/03/2023 WHITFIELD GA EMERGENCY MNGR
A TREE WAS DOWNED ONTO 400 BLOCK OF WILLIAMS
RD NW.
&&
RWThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 3, 3:27 AM EST | High Wind Warning | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Cobb and 18 more | 14 hr |
| Mar 3, 1:28 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 62 min |
| Mar 3, 2:05 PM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk, Walker | 55 min |
| Mar 3, 2:27 PM EST | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Gordon, Murray, Walker and 1 more | 48 min |
| Mar 3, 2:44 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gilmer, Gordon, Pickens | 61 min |
| Mar 3, 2:51 PM EST | Tornado Warning | FFC | Bartow, Floyd, Gordon | 24 min |
| Mar 3, 3:06 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Haralson, Paulding, Polk | 39 min |
| Mar 3, 3:14 PM EST | Tornado Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 31 min |
| Mar 3, 3:16 PM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Fannin, Gilmer, Gordon and 4 more | 44 min |
| Mar 3, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Lumpkin, Pickens, Towns and 2 more | 38 min |
| Mar 3, 4:05 PM EST | Tornado Warning | FFC | Cherokee, Forsyth | 25 min |
| Mar 3, 4:06 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard | 39 min |
| Mar 3, 4:11 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Forsyth, Fulton, Gwinnett and 2 more | 49 min |
| Mar 3, 4:29 PM EST | Severe Thunderstorm Warning | FFC | Hall, White | 31 min |
| Mar 3, 4:31 PM EST | Severe Thunderstorm Warning | FFC | Carroll, Cobb, DeKalb, Douglas, Fulton, Paulding | 44 min |
| Mar 3, 4:34 PM EST | Severe Thunderstorm Warning | FFC | Lumpkin, White | 26 min |
| Mar 3, 4:44 PM EST | Special Weather Statement | FFC | Heard | 46 min |
| Mar 3, 4:55 PM EST | Severe Thunderstorm Warning | FFC | Hall, Lumpkin, White | 18 min |
| Mar 3, 5:00 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Dawson, Forsyth, Fulton, Gwinnett and 1 more | 27 min |
| Mar 3, 5:09 PM EST | Special Weather Statement | FFC | Clayton, DeKalb, Fulton | 36 min |
| Mar 3, 5:23 PM EST | Special Weather Statement | FFC | Clayton, Coweta, Fayette | 37 min |
| Mar 3, 5:26 PM EST | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 34 min |
| Mar 3, 5:29 PM EST | Special Weather Statement | FFC | Troup | 31 min |
| Mar 3, 5:29 PM EST | Special Weather Statement | FFC | White | 16 min |
| Mar 3, 5:46 PM EST | Special Weather Statement | FFC | Clayton, Rockdale | 29 min |
| Mar 3, 5:59 PM EST | Special Weather Statement | FFC | Fayette, Henry, Meriwether, Spalding, Troup | 31 min |
| Mar 3, 6:04 PM EST | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Walton | 26 min |
| Mar 3, 6:14 PM EST | Special Weather Statement | FFC | Henry, Newton, Rockdale, Walton | 31 min |
| Mar 3, 6:30 PM EST | Special Weather Statement | FFC | Clarke, Madison, Oconee, Oglethorpe | 30 min |
| Mar 3, 6:42 PM EST | Special Weather Statement | FFC | Morgan, Newton, Oconee | 33 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.